您当前的位置:
首页 >
文章列表页 >
Conservative Finite Difference Method for Solving Generalized BBM-KdV Equation
更新时间:2026-08-31
    • Conservative Finite Difference Method for Solving Generalized BBM-KdV Equation

    • Vol. 27, Issue 4, Pages: 147-153(2022)
    • DOI:10.15938/j.jhust.2022.04.019    

      CLC: O241.82
    • Published:2022

    移动端阅览

  • WANG Xi, ZHANG Shuang, HU Jin-song. Conservative Finite Difference Method for Solving Generalized BBM-KdV Equation[J]. 2022, 27(4): 147-153. DOI: 10.15938/j.jhust.2022.04.019.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

79

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

A New Conservation Difference Approximation for Generalized Regularized Long Wave Equation
Stability of Three-level Fifteen-point Difference Scheme for Diffusion Equations with Constant Coefficients
Stability Analysis of a Class of SIR Epidemic Model with Delayed Spontaneous Variation of Virus
Hopf Bifurcation of Delayed Tumor T Cell Immune System and Inhibition of Tumor Growth
Stability and Hopf Bifurcation of Delayed Variable Frequency Water-Supply System

Related Author

HU Jin-song
BIHui
LIUYing
LI Chen chen
GAO Tian qi
FU Yu li
LI Dong mei
WANG Jingnan

Related Institution

School of Mathematics and Computer Engineering
School of Sciences, Harbin University of Science and Technology
School of Sciences, Harbin University of Science Technology
1School of Sciences,Harbin University of Science and Technology
College of Science,Northeast Forestry University
0